# SDR DHL2003806001

- Difficulty date: January 2, 2003
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Control Panel
- Condition: Sparks
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON THE TAXI WAY JUST PRIOR TO T/O A/C EXPERIENCED SPARKS AND SMOKE FROM OVERHEAD PANEL. EXECUTED EMERGENCY PROCEDURE AND RETURNED TO BLOCKS.
